MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION SYSTEM
Model Number APTIO AUTOMATION SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted siemens to report that multiple patient tubes fell out of the sample tube carrier and landed on the carrier belt of an aptio automation system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the system.The cse checked the functionality of the decapper module, the input/output module and the centrifuge module.All modules were operational.The cse found that multiple sample tubes had poorly adhered sample tube barcode labels.The cause of the sample tubes falling from the carriers was the poorly adhered sample tube barcode labels.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
Multiple patient sample tubes fell out of the sample tube carrier and landed on the carrier belt of an aptio automation system.The sample tubes were both uncapped and capped.The uncapped sample tubes spilled out onto the carrier belt.The customer did not provide the number of sample tubes, sample identification numbers or test names.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
APTIO AUTOMATION SYSTEM
Common Device Name
APTIO AUTOMATION SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
INPECO S.P.A
via givoletto 15
registration #: 3005509212
10040 val della torre (torino),
IT  
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key15897494
Report Number2517506-2022-00329
Device Sequence Number15128040
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION SYSTEM
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown